Journal of Applied Mathematics

Periodic Wave Solutions and Their Limits for the Generalized KP-BBM Equation

Ming Song and Zhengrong Liu

Full-text: Open access

Abstract

We use the bifurcation method of dynamical systems to study the periodic wave solutions and their limits for the generalized KP-BBM equation. A number of explicit periodic wave solutions are obtained. These solutions contain smooth periodic wave solutions and periodic blow-up solutions. Their limits contain periodic wave solutions, kink wave solutions, unbounded wave solutions, blow-up wave solutions, and solitary wave solutions.

Article information

Source
J. Appl. Math., Volume 2012 (2012), Article ID 363879, 25 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.jam/1355495215

Digital Object Identifier
doi:10.1155/2012/363879

Mathematical Reviews number (MathSciNet)
MR2948156

Zentralblatt MATH identifier
1255.35183

Citation

Song, Ming; Liu, Zhengrong. Periodic Wave Solutions and Their Limits for the Generalized KP-BBM Equation. J. Appl. Math. 2012 (2012), Article ID 363879, 25 pages. doi:10.1155/2012/363879. https://projecteuclid.org/euclid.jam/1355495215


Export citation